# SDR DHL2003782009

- Difficulty date: August 26, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR LATCH INOPERATIVE.  FOUND COCKPIT DOOR PLUNGER MECHANISM STUCK WITH DUST AND DIRT DEBRIS.  CLEANED AND LUBRICATED MECHANISM.  OPS CHECKED GOOD.  REF M/M 52-50-01 A/C OK FOR SERVICE.
